RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2017, Volume 23, Number 1, Pages 306–311 (Mi timm1404)  

Stabilization of discrete time systems by reflection coefficients

T. Buyukkorouglua, G. C. Celebib, V. Dzhafarova

a Anadolu University
b Bozok University

Abstract: For single-input single-output discrete-time systems, we consider a stabilization problem by a fixed order controller. A number of examples show that such controller may not exist. It is assumed that the controller depends linearly on a stabilizing parameter. In this case, the stabilizing controller defines an affine subset in the parameter space. We use the well-known property of the Schur stability region in the parameter space. According to this property the closed convex hull of this region is a polytope with known vertices. Every stable vector has a preimage in the open cube $(-1,1)^n$, and this preimage is called the reflection coefficient of this stable polynomial. By using reflection coefficients and polytopic properties of the stability region we obtain the stabilizability condition. This condition is expressed in terms of vertices of the stability region which is a multilinear image of the cube of reflection coefficients.

Keywords: discrete system, stability, affine stabilizer, reflection coefficient.

Full text: PDF file (133 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 93C55, 93D15
Received: 30.09.2016

Citation: T. Buyukkorouglu, G. C. Celebi, V. Dzhafarov, “Stabilization of discrete time systems by reflection coefficients”, Trudy Inst. Mat. i Mekh. UrO RAN, 23, no. 1, 2017, 306–311

Citation in format AMSBIB
\Bibitem{BuyCelDzh17}
\by T.~Buyukkorouglu, G.~C.~Celebi, V.~Dzhafarov
\paper Stabilization of discrete time systems by reflection coefficients
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2017
\vol 23
\issue 1
\pages 306--311
\mathnet{http://mi.mathnet.ru/timm1404}
\elib{http://elibrary.ru/item.asp?id=28409388}


Linking options:
  • http://mi.mathnet.ru/eng/timm1404
  • http://mi.mathnet.ru/eng/timm/v23/i1/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:98
    Full text:10
    References:16
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020